Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Groups acting on affine algebras


Author: Daniel R. Farkas
Journal: Trans. Amer. Math. Soc. 310 (1988), 485-497
MSC: Primary 16A72
DOI: https://doi.org/10.1090/S0002-9947-1988-0940913-4
Correction: Trans. Amer. Math. Soc. 319 (1990), 821-823.
MathSciNet review: 940913
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: General actions of groups on commutative affine domains are studied. We prove a finiteness theorem for orbits of ideals and an ergodic theorem inspired by results from the theories of group algebras and universal enveloping algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A72

Retrieve articles in all journals with MSC: 16A72


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1988-0940913-4
Article copyright: © Copyright 1988 American Mathematical Society